View Single Post
  #2  
Old 08-25-2017, 09:54 PM
LivWell LivWell is offline
Senior Member
 
Join Date: May 2012
Location: I live in Cameron Park Ca
Posts: 141
Default

My first several months on Copaxone i injected in my upper quads. The injection guide suggested the upper quad area. I stopped injecting there, because of the "dents" it was causing. I was probably including some muscle inadvertently. But interestingly the depressions caused by those shots have disappeared. It's been at least five years since I injected there and the area looks normal now. What muscle fiber I may have lost came back.

I switched to injecting in my upper hip. No muscle wasting there but loss of subcutaneous fat - lipoatrophy (not entirely a bad thing ). I'm on the slender side and my hips really are the only option that doesn't cause problems.
__________________


...\O/...
Liv__Well
..../\.......

My Two Numb Feet - An MS Diary
Reply With Quote